# SDR GTIA2014120901462

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 30,650 hours, 14,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LOW PRESSURE SERVICED R-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WITH NITROGEN TO THE CORRECT PRESSURE IAW AMM 52-10-00.
